A theorem on the zeros of an entire function
Compositio Mathematica, Volume 15 (1962-1964), p. 109-112
@article{CM_1962-1964__15__109_0,
     author = {Kamthan, Pawan Kumar},
     title = {A theorem on the zeros of an entire function},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     pages = {109-112},
     zbl = {0117.04001},
     mrnumber = {152653},
     language = {en},
     url = {http://www.numdam.org/item/CM_1962-1964__15__109_0}
}
Kamthan, Pawan Kumar. A theorem on the zeros of an entire function. Compositio Mathematica, Volume 15 (1962-1964) pp. 109-112. http://www.numdam.org/item/CM_1962-1964__15__109_0/